Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have hives after starting Metformin, microgestin for PCOS, partner has hives on feet. Could hives be due to medicines?

Hello, back in August I started taking Metformin and Microgestrin for PCOS . Currently I have had hives for about the last 2 1/2 months. I stopped taking the metformin for a week and still broke out in hives. My husband now has them on his feet and other areas. I m still curious if my hives could be from the metformin because that is when they started but I know it wouldn t cause my husband to get them. Unless could he get them from me? It is very frustrating i ve changed soaps, take zyrtec and was given a prednisone pack. My hives still have not ceased. Please Help Me!!! I work in a doctors office and today i m going to ask to get some blood work done.
Asked On : Mon, 29 Oct 2012
Answers:  0 Views:  144 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor